# SDR MASA200601067

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 15,033 hours, 13,545 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7144 PHL - WHILE LANDING IN  PHL, THE CAPTIAN REPORTED A GEAR DISAGREE ON GEAR EXTENSION.  AC FERRIED TO CLT WHERE MX CLEANED EXCESSIVE GREASE FROM THE DOWN LOCK PROX SENSOR.
